# SDR DALA2019022701357

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,722 hours, 23,628 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 CRACK INTERCOSTAL ON UPPER-AFTER CORNER IN FWD CARGO DOOR. CORRECTIVE ACTION: SUMMARY IN REFERENCE NRC 00096. BRACKET WAS REPLACED PER DWG 69-53919 REV. B. (0960805)
